# SDR IPXA2019020838778

- Difficulty date: February 7, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 20,358 hours, 12,874 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EVAC SLIDE RED WARNING LIGHT INOP. R&R WARNING LIGHT PER MM 52-73-11-0401. R&R POWER SUPPLY UNIT AUTONOMOUS STANDBY PER MM 52-73-18-0401.
